# SDR UPS06147669

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY EMERGENCY LIGHT TEST FUNCTION AT MAIN ENTRY DOOR INOP.  VERIFIED COURIER COMPARTMENT INTERIOR EMERG LIGHT SYSTEM OPERATIVE.  DEFERRED "TEST" FUNCTION AT COURIER STATION PER MEL 33-51-05-2.
